# SDR R61A201706070398

- Difficulty date: June 7, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000026
- Aircraft time: 29,995 hours, 20,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 1708561001
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK,  CORROSION WAS FOUND ON THEAFT CARGO FWD ANGLE SUPPORT AT AFT DRAIN MAST DOUBLE, FRAMES 86 - 87, STRINGERS 27 - 28R.  REMOVED AND REPLACED THE SUPPORT ANGLE AND RESTORED SURFACE PROTECTION IAW SRM.
